# SDR SWAA2018052122118

- Difficulty date: May 13, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 66,951 hours, 39,085 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10623143
- Part serial: 08101949
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AUTO FAIL & ALT ON PRES PANEL ILLUMINATED AT 380 MSL AFTER A FEW SECONDS ALT LIGHT WENT OUT SWITCHED TO MANUAL AUT FLOW VALVE FULL CLOSED CABIN STILL CONTINUED TO CLIMB; O2 MASKS DEPLOYED AFTER OPENING, PAX O2 SWITCH NOTED DASHED LINES ON FLT&LND ALT WINDOWS. R&R CABIN OUTFLOW VALVE PER MM.
